# SDR ERAA097524

- Difficulty date: June 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Float
- Part number: D24762102
- Part serial: 0692
- Condition: Delaminated
- Location: Mlg
- Part time: 1,280 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATED AT TOPPING OFF VALVE ON NR 2 COMPARTMENT.  SENT IN FOR REPAIR.  FLOAT WAS REPAIRED AND TESTED GOOD IAW 25-60-95.
